# SDR DALA2023120409940

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 75,268 hours, 28,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 FUSELAGE / SKIN / FS508-FS520, S-28L-S-28R / FORWARD LOWER ATG4 ANTENNAL / REMOVAL. CORRECTIVE ACTION: REF ERA 613975-14. (0094688)
